MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SPEEDTRAP WHITE 30MM 4PK; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL SPEEDTRAP WHITE 30MM 4PK; POLYETHYLENE SUTURE
Catalog Number 223749
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was discarded and not available for evaluation.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.A non-conformance search was performed for this part (223749), lot (l193694) combination and no non-conformances were identified.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required, and no further action is warranted.However, should any new information be provided in future, this file will be re-opened, and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).Associated medwatch: 1221934-2018-55793.
 
Event or Problem Description
It was reported that during an acl repair the surgeon tried to use speed trap but 4 of the devices malfunctioned.There are no patient consequences.The information being submitted for this complaint all the details that are known/available regarding this event.Additional information received on 12/14/18 from sales representative stating: the facility name and address.The product being reported was being used during an acl reconstruction.The failure with the (2) product code: 223749 - suture pulled off the plastic part of device before it could be fully pulled onto the graft.The procedure was completed by using the arthrex fiberloop.There were no delays or patient consequences.

Brand Name
SPEEDTRAP WHITE 30MM 4PK
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8185784
Report Number1221934-2018-55794
Device Sequence Number2792062
Product Code GAT
UDI-Device Identifier10886705027163
UDI-Public10886705027163
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number223749
Device Lot NumberL193694
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date12/20/2018
Patient Sequence Number1